Universidad Complutense de Madrid
E-Prints Complutense

Strictly singular operators in pairs of L (p) space

Impacto

Downloads

Downloads per month over past year

Semenov, E.M. and Tradacete, P. and Hernández, Francisco L. (2016) Strictly singular operators in pairs of L (p) space. Doklady Mathematics, 94 (1). pp. 450-452. ISSN 1064-5624

[img] PDF
Restringido a Repository staff only

142kB

Official URL: http://link.springer.com/article/10.1134/S1064562416040281


URLURL Type
http://link.springer.com/Publisher


Abstract

Let E and F be Banach spaces. A linear operator from E to F is said to be strictly singular if, for any subspace Q aS, E, the restriction of A to Q is not an isomorphism. A compactness criterion for any strictly singular operator from L (p) to L (q) is found. There exists a strictly singular but not superstrictly singular operator on L (p) , provided that p not equal 2.


Item Type:Article
Uncontrolled Keywords:Banach-lattices; Compact
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:39717
Deposited On:02 Nov 2016 08:48
Last Modified:04 Nov 2016 08:43

Origin of downloads

Repository Staff Only: item control page